# SDR 2002UALA00520

- Difficulty date: March 21, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 41,187 hours, 21,567 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WHEEL WELL HORIZONTAL BULKHEAD WEB IS CRACKED BS 665, LBL 32 WL 202.  MAJOR REPAIR ACCOMPLISHED.  REPAIR DOUBLER INSTALLED.
